# SDR SWIA202053708

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 36 AT FS 484  ANGLE HAS CRACK.  C-CHECK RO 10/29/2020.  REMOVED AND INSTALLED A NEW ANGLE AT FS 484 LBL 36, REF REO.  PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
